Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 19, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Proof that certain ideals in a cyclotomic realm are principal ideals
Howard H. Mitchell.
Trans. Amer. Math. Soc. 19 (1918), 119-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501092
The order of primitive groups. III
W. A. Manning.
Trans. Amer. Math. Soc. 19 (1918), 127-142
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501093
On the degree of convergence of Birkhoff’s series
W. E. Milne.
Trans. Amer. Math. Soc. 19 (1918), 143-156
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501094
Problems in the theory of ordinary linear differential equations with auxiliary conditions at more than two points
Charles E. Wilder.
Trans. Amer. Math. Soc. 19 (1918), 157-166
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501095
Transformations of applicable conjugate nets of curves on surfaces
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 19 (1918), 167-185
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501096
A new integral test for the convergence and divergence of infinite series
Raymond W. Brink.
Trans. Amer. Math. Soc. 19 (1918), 186-204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501097
On the reduction of certain differential equations of the second order
William Duncan Macmillan.
Trans. Amer. Math. Soc. 19 (1918), 205-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501098
Invariants of differential configurations in the plane
Eugene Francis Simonds.
Trans. Amer. Math. Soc. 19 (1918), 223-250
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501099